# SDR HEEA107969

- Difficulty date: February 2, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N692PH
- Make and model: Skrsky S92A
- Aircraft serial: 920028
- Aircraft time: 75 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 9290001802107
- Part serial: D20100035
- Condition: Malfunctioned
- Location: Flt Director
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AIRCRAFT STARTED UNCOMMANDED DESCENT WITH NOSE PITCH UP.  ROTOR SPLIT HIGH TO 107.  ESTABLISHED CONTROL.  FOUND COLLECTIVE WANTED TO DRIVE FULL DOWN.  DISENGAGED COLLECTIVE TRIM AND PROBLEM CEASED.  SWAPPED FROM FD NR 1 TO FD NR 2 AND PROBLEM  CEASED THEN TRIED FD NR 1 AGAIN WITHOUT PROBLEM.  RETURNED TO HOUMA AND DURING GROUND TEST, WITH APU ON, COLLECTIVE WOULD DRIVE DOWN.
